# SDR 95ZZZX6147

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404BA
- Make and model: Cessna 404CESSNA
- Aircraft serial: 4040237
- Engine: Cont GTSIO520M
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Adapter
- Part number: 643259A17
- Condition: Worn
- Location: Rt Eng Starter
- Part time: 420 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED BOTH STARTER ADAPTERS AND FOUND THEM WORN BEYOND LIMITS PER SB MEB 94-4.  THIS PART IS THE NEW IMPROVED STYLE ADAPTER AND DOES NOT REQUIRE ANY FURTHER INSPECTIONS.
